# SDR ASOA2015080113510

- Difficulty date: August 1, 2015
- Submitted: August 14, 2015
- Operation: Air carrier
- Aircraft: N722EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10127
- Aircraft time: 28,710 hours, 20,167 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 193
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ELECTRIC BAY AT 193.00.  REPAIR FOUND STRINGER UNDER REPAIR AREA TO BE CRACKED.  CRACK INDICATION NOTED AT AFT SECTION OF STRINGER SEGMENT.  R & R STR IAW SRM 51-42-06-001-001-AO1.
